# SDR WX0A2014100672181

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- Aircraft time: 42,907 hours, 37,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN & FAINT OIL SMELL & LIGHT SMOKY HAZE IN CABIN.  IAW WORK ORDER 00235861 & LOG PAGE 531436 FOR SIGN OFFS OF SMOKE IN THE CABIN.  MX CONTROL HAS GIVEN CONCURRENCE FOR ACFT RETURN TO SERVICE.
